# SDR DXTA200802969

- Difficulty date: March 29, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 5,818 hours, 3,532 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU APPROX FL390 AT M.80 GOT RED GEAR UNSAFE LIGHT ACCOMPANIED BY A LOUD THUMP.  FOUND UPLOCK ENGAGEMENT BELOW MINIMUM, AND SWITCH ENGAGEMENT BELOW MINIMUM AND NOSE GEAR STRUT OUT OF TOLERANCE, DISASSEMBLED NOSE GEAR STRUT, REPACKED STRUT WITH NEW SEALS REASSEMBLED, SERVICED NOSE STRUT. ACCOMPLISHED GEAR BUMP CHECKS IAW MM CHAP 12-10-38 AND 32-30-00.  OPERATIONAL CHECKS GOOD
